# SDR SWIA202054676

- Difficulty date: November 3, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Condition: Corroded
- Location: Wng-Body Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT WING TO FUSELAGE FAIRING SUPPORT STRUCTURES CENTER ANGLE AT FS 939 IS CORRODED.  C-CHECK RO 12/14/2020.  REMOVED AND INSTALLED NEW CENTER ANGLE AT THE AFT WING TO FUSELAGE FAIRING SUPPORT STRUCTURES CENTER ANGLE AT FS 939.00, REF CRJ-700 SRM.
